# SDR ASAA2013030894134

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-800
- Aircraft serial: 30824
- Aircraft time: 31,831 hours, 10,141 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS STIFF TO CLOSE, DIFFICULT TO LOCK.  FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT IAW AMM 52-11-00-820-801.  REMOVED L-1 DOOR GUIDE ARM DUE TO FROZEN ADJUSTER REF AMM 52-11-21-000-802.  INSTALLED NEW GUIDE ARM REF MM TASK 52-11-21-400-802 STEPS A THRU F (6).  ACCOMPLISHED FWD ENTRY DOOR TEST REF MM TASK 52-11-00-700-804.  DOOR NOW OPERATES SMOOTHLY.
